Ground states for nonlocal Schrodinger type operators on locally compact abelian groups

Kochubei AN, Kondratiev Y (2020)
Journal of Spectral Theory 10(3): 991-1006.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Kochubei, Anatoly N.; Kondratiev, YuriUniBi
Abstract / Bemerkung
We find classes of nonlocal operators of Schrodinger type on a locally compact noncompact Abelian group G, for which there exists a ground state. In particular, such a result is obtained for the case where the principal part of our operator generates a recurrent random walk. Explicit conditions for the existence of a ground state are obtained for the case G = Q(p)(n) where Q(p) is the field of p-adic numbers.
Stichworte
Ground state; locally compact Abelian group; operators of Schrodinger; type; recurrent random walk; field of p-adic numbers
Erscheinungsjahr
2020
Zeitschriftentitel
Journal of Spectral Theory
Band
10
Ausgabe
3
Seite(n)
991-1006
ISSN
1664-039X
eISSN
1664-0403
Page URI
https://pub.uni-bielefeld.de/record/2948650

Zitieren

Kochubei AN, Kondratiev Y. Ground states for nonlocal Schrodinger type operators on locally compact abelian groups. Journal of Spectral Theory . 2020;10(3):991-1006.
Kochubei, A. N., & Kondratiev, Y. (2020). Ground states for nonlocal Schrodinger type operators on locally compact abelian groups. Journal of Spectral Theory , 10(3), 991-1006. doi:10.4171/JST/319
Kochubei, A. N., and Kondratiev, Y. (2020). Ground states for nonlocal Schrodinger type operators on locally compact abelian groups. Journal of Spectral Theory 10, 991-1006.
Kochubei, A.N., & Kondratiev, Y., 2020. Ground states for nonlocal Schrodinger type operators on locally compact abelian groups. Journal of Spectral Theory , 10(3), p 991-1006.
A.N. Kochubei and Y. Kondratiev, “Ground states for nonlocal Schrodinger type operators on locally compact abelian groups”, Journal of Spectral Theory , vol. 10, 2020, pp. 991-1006.
Kochubei, A.N., Kondratiev, Y.: Ground states for nonlocal Schrodinger type operators on locally compact abelian groups. Journal of Spectral Theory . 10, 991-1006 (2020).
Kochubei, Anatoly N., and Kondratiev, Yuri. “Ground states for nonlocal Schrodinger type operators on locally compact abelian groups”. Journal of Spectral Theory 10.3 (2020): 991-1006.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar